# SDR AU000472

- Difficulty date: June 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing Spar Struct
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER SPAR CAP CORRODED IN WING ROOT AREA.  FOUND FOLLOWING REMOVAL OF ANTI-CHAFING TAPE.
